zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the Chebyshev type inequality for seminormed fuzzy integral. (English) Zbl 1185.28026
Summary: The Chebyshev type inequality for seminormed fuzzy integral is discussed. The main results of this paper generalize some previous results obtained by the authors. We also investigate the properties of semiconormed fuzzy integral, and a related inequality for this type of integral is obtained.

28E10Fuzzy measure theory
Full Text: DOI
[1] M. Sugeno, Theory of fuzzy integrals and its applications, Ph.D. Dissertation, Tokyo Institute of Technology, 1974
[2] Benvenuti, P.; Mesiar, R.; Vivona, D.: Monotone set functions-based integrals, Handbook of measure theory, 1329-1379 (2002) · Zbl 1099.28007
[3] Pap, E.: Null-additive set functions, (1995) · Zbl 0856.28001
[4] , Handbook of measure theory (2002) · Zbl 0998.28001
[5] Ralescu, D.; Adams, G.: The fuzzy integral, Journal of mathematics analysis and application 75, 562-570 (1980) · Zbl 0438.28007 · doi:10.1016/0022-247X(80)90101-8
[6] Struk, P.: Extremal fuzzy integrals, Soft computing 10, 502-505 (2006) · Zbl 1097.28013 · doi:10.1007/s00500-005-0525-5
[7] Wang, Z.; Klir, G. J.: Fuzzy measure theory, (1992) · Zbl 0812.28010
[8] Klement, E. P.; Mesiar, R.; Pap, E.: Integration with respect to decomposable measures, based on a conditionally distributive semiring on the unit interval, International journal of uncertainty fuzziness knowledge-based systems 8, 701-717 (2000) · Zbl 0991.28014
[9] Mesiar, R.: Choquet-like integrals, Journal of mathematical analysis and applications 194, 477-488 (1995) · Zbl 0845.28010 · doi:10.1006/jmaa.1995.1312
[10] Murofushi, T.; Sugeno, M.: Fuzzy t-conorm integral with respect to fuzzy measures: generalization of sugeno integral and Choquet integral, Fuzzy sets and systems 42, 57-71 (1991) · Zbl 0733.28014 · doi:10.1016/0165-0114(91)90089-9
[11] García, F. Suárez; Álvarez, P. Gil: Two families of fuzzy integrals, Fuzzy sets and systems 18, 67-81 (1986) · Zbl 0595.28011
[12] Sugeno, M.; Murofushi, T.: Pseudo-additive measures and integrals, Journal of mathematical analysis and applications 122, 197-222 (1987) · Zbl 0611.28010 · doi:10.1016/0022-247X(87)90354-4
[13] Weber, S.: Measures of fuzzy sets and measures of fuzziness, Fuzzy sets and systems 13, 247-271 (1984) · Zbl 0576.28011 · doi:10.1016/0165-0114(84)90060-5
[14] Weber, S.: $\perp $-decomposable measures and integrals for Archimedean t-conorms $\perp $, Journal of mathematical analysis and applications 101, 114-138 (1984) · Zbl 0614.28019 · doi:10.1016/0022-247X(84)90061-1
[15] Wu, C.; Wang, S.; Ma, M.: Generalized fuzzy integrals: part I. Fundamental concepts, Fuzzy sets and systems 57, 219-226 (1993) · Zbl 0786.28016 · doi:10.1016/0165-0114(93)90162-B
[16] Anastassiou, G.: Chebyshev--grüss type inequalities on RN over spherical shells and balls, Applied mathematics letters 21, 119-127 (2008) · Zbl 1179.26064 · doi:10.1016/j.aml.2007.02.015
[17] Flores-Franulič, A.; Román-Flores, H.: A Chebyshev type inequality for fuzzy integrals, Applied mathematics and computation 190, 1178-1184 (2007) · Zbl 1129.26021 · doi:10.1016/j.amc.2007.02.143
[18] Mesiar, R.; Ouyang, Y.: General Chebyshev type inequalities for sugeno integrals, Fuzzy sets and systems 160, 58-64 (2009) · Zbl 1183.28035 · doi:10.1016/j.fss.2008.04.002
[19] Ouyang, Y.; Fang, J.; Wang, L.: Fuzzy Chebyshev type inequality, International journal of approximate reasoning 48, 829-835 (2008) · Zbl 1185.28025 · doi:10.1016/j.ijar.2008.01.004
[20] Ouyang, Y.; Fang, J.: Sugeno integral of monotone functions based on Lebesgue measure, Computers and mathematics with applications 56, 367-374 (2008) · Zbl 1155.28305 · doi:10.1016/j.camwa.2007.11.044
[21] Klement, E. P.; Mesiar, R.; Pap, E.: Triangular norms, Studia logica library 8 (2000) · Zbl 0972.03002
[22] Durante, F.; Sempi, C.: Semicopulae, Kybernetika 41, 315-328 (2005)
[23] Kandel, A.; Byatt, W. J.: Fuzzy sets, fuzzy algebra, and fuzzy statistics, Proceedings of the IEEE 66, 1619-1639 (1978)
[24] E.P. Klement, R. Mesiar, E. Pap, A universal integral based on measures of level sets, IEEE Transactions on Fuzzy Systems (in press) · Zbl 0991.28014
[25] Saminger, S.; Mesiar, R.; Bodenhofer, U.: Domination of aggregation operators and preservation of transitivity, International journal of uncertainty, fuzziness and knowledge-based systems 10, No. Suppl, 11-36 (2002) · Zbl 1053.03514 · doi:10.1142/S0218488502001806
[26] Zhao, R.: (N) fuzzy integral, Journal of mathematical research and exposition 2, 55-72 (1981) · Zbl 0492.28001
[27] Y. Ouyang, R. Mesiar, Sugeno integral and the comonotone commuting property, International Journal of Uncertainty Fuzziness Knowledge-Based Systems (in press) · Zbl 1178.28031
[28] Ouyang, Y.; Mesiar, R.; Li, J.: On the comonotonic-$\star $-property for sugeno integral, Applied mathematics and computation 211, 450-458 (2009) · Zbl 1175.28011 · doi:10.1016/j.amc.2009.01.067